# SDR DLM90020627

- Difficulty date: June 6, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 20,464 hours, 10,861 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FWD JUMPSEAT HALON EXTINGUISHER USED IN FWD GALLEY OVEN DUE TO A SMOLERING PIECE OF PAPER.  CLEANED OVEN AND REPLACED HALON EXTINGUISHER.
